# SDR FDEA2020070211402

- Difficulty date: July 1, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 85,360 hours, 20,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, UPON REMOVAL OF FLOOR PANEL FOR ACCESS FOUND SEAT TRACK FLANGE CORROSION AT STATION 1601 X = 75.25.  CORROSION EVALUATED, FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.  CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT EXISTING SPLICES STATION 5-123/1531 TO STATION 1651 X = 75.25 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1.  REFER TO SNRM N01007 FOR WORK DETAILS.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
